# SDR ASAA2021120136768

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 55,723 hours, 16,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BATTERY PACK RESTORATION THE FOLLOWING LIGHTS FAILED, FWD RH ENTRY AND RH AFT PAX CABIN FOR ODR TRAC PURPOSES ONLY. GROUNDED - YES. TRAX COMPLIED WITH FOR EMERGENCY LIGHT ODR.
